# SDR REXA2019112611674

- Difficulty date: November 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320774
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CORROSION ON INTERCOSTALS AT STGR 26LH AND 26RH BTW STA FS349 TO FS364  MAIN AVIONICS COMPARTMENT ( E/E ) (TCI 100-09)
"SUMMARY: INTERCOSTALS AT STGR 26LH AND 26RH BTW STA FS349 TO FS364 MAIN AVIONICS COMPARTMENT ( E/E ) WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LEVEL CORROSION II
